# SDR CA080305001

- Difficulty date: March 3, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 31,429 hours
- Engine: Ge CF680C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Engine Oil
- Part time: 47,993 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB AT 18000 FEET, NR 1 ENGINE OIL FILTER CLOGGED LIGHT CAME ON.  AS PER QRH, NR 1 ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO STATION WITH NO FURTHER PROBLEM.  THE OIL FILTER WAS REPLACED.  NO SIGNIFICANT CONTAMINATION WAS NOTICED.  THE OIL SYSTEM WAS DRAINED AND SERVICED AS PER MM.  THE OIL DIFFERENTIAL PRESSURE SWITCH WAS REPLACED.  A TEST FLIGHT WAS PERFORMED AND THE ENGINE OIL INDICATION SYSTEM WAS NORMAL.  AIRCRAFT WAS RETURN TO SERVICE.
